Join the 'Levaquin' group to help and get support from people like you.
Levaquin Questions (Page 3)
We found 183 questions associated with the 'Levaquin' topic.
Posted 31 Aug 2015 by joesco56 • 3 answers
i got a cramp in rt leg and immediately after got one in lt leg. Continued to run thinking it would go away. No such luck, then I remembered side effects of this drug. I stopped running and walked back. The pain now is a dull ache . How long do I need to stop running... Thoughts?
Posted 22 Sep 2015 by croxton danelle • 0 answers
Posted 3 Apr 2012 by mbest5 • 1 answer
i am runner and excersise every day, i wonder if i should stop while i take the medication
Posted 4 Aug 2015 by trax1189 • 0 answers
... tendons ruptured. He was put in casts and a wheelchair. Then he was put in boots. It is August and he is now learning to walk all over again. This has been a horrific experience to go through. He feels like he is 90. We had no warning box. Why is this still on the market?? It ruined his life
Posted 19 May 2014 by khalesee3249 • 2 answers
Because of these allergies most doctors just put me on a zpack problem with that is I have been on it so many times that it isnt as effective as it should be. I know I can take levaquin but I was wonder if there are any other antibiotics that I can take?
Posted 27 Jan 2015 by Julz731 • 1 answer
... penicillin but that didn't work. Now I have levaquin and cefdinir. Both are for bacterial infections but which one is best to take for my problem???
Posted 26 Apr 2015 by RedRosenc1 • 1 answer
I restarted Levaquin 250mg tablets BID after taking a 10 day break. I have been taking them now for 27 days and was prescribed Diflucan for candida. I know the two can interact so my dosage instructions were to take 1x150mg tablet once a week on the weekends. I took both of my Levaquin dosages on ...
Posted 20 May 2015 by helloimkat • 2 answers
I was prescribed 3x 250mg of levoflaxacin for a UTI. Three hours after taking the first pill I started having leg pain in my right thigh. I couldn't sleep at night due to the achy/cramping feeling. The next day I went to urgent care and took another antibiotic for the UTI (Monoril 3000... ...
Posted 17 Jun 2015 by bcollinslonge • 1 answer
Posted 7 Apr 2015 by AllHappening37 • 1 answer
I am on day 6 of a 7 day Levaquin treatment and am getting the symptoms of a bad UTI. Can this happen? While i'm on a drug usually prescribed to TREAT UTI's? Doesn't make any sense to me! I usually take CIpro for my UTI's. Thoughts?
Posted 13 Mar 2014 by Butterfly1961 • 1 answer
Posted 7 Jun 2015 by CathyNicole • 1 answer
... and symptoms, have to wear custom ankle braces as a result
Posted 28 May 2015 by doesnotapply • 2 answers
Posted 24 Apr 2010 by donpat123 • 5 answers
I had walking pneumonia at Thanksgiving and was prescribed levaquin. The next day I noticed soreness in calves. The soreness, in three days, developed into tendonitis in ankles and in shoulders. I had no idea that levaquin was causing this and took levaquin for the ten days prescribed. This has now ...
Ask a Question
Related Condition Support Groups
Bacterial Infection, Bladder Infection, Pneumonia, Chlamydia Infection, Epididymitis - Sexually Transmitted, Bronchitis, Sinusitis, Streptococcal Infection, Nosocomial Pneumonia, view more... Skin Infection, Kidney Infections, Pyelonephritis, Gonococcal Infection - Disseminated, Urinary Tract Infection, Otitis Media, Prostatitis, Pelvic Inflammatory Disease, Gonococcal Infection - Uncomplicated, Tuberculosis - Active, Anthrax, Nongonococcal Urethritis, Plague Prophylaxis, Plague, Anthrax Prophylaxis
Levaquin Patient Information at Drugs.com
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)